NUI Maynooth

NUIM ePrints and eTheses Archive

NUIM Library

Manifolds Carrying Large Scalar Curvature

Bechtluft-Sachs, Stefan (1999) Manifolds Carrying Large Scalar Curvature. Asian Journal of Mathematics , 3 (2). pp. 373-380. ISSN 1093-6106

[img] Download (160kB)
Official URL: http://www.intlpress.com/

Abstract

Let W = S E be a complex spinor bundle with vanishing first Chern class over a simply connected spin manifold M of dimension  5. Up to connected sums we prove that W admits a twisted Dirac operator with positive order-0-term in the Weitzenb¨ock decomposition if and only if the characteristic numbers Aˆ(TM)[M] and ch (E)Aˆ(TM)[M] vanish. This is achieved by generalizing [2] to twisted Dirac operators.

Item Type: Article
Keywords: Large Scalar Curvature;
Subjects: Science & Engineering > Mathematics
Item ID: 1592
Depositing User: Dr. Stefan Bechtluft-Sachs
Date Deposited: 16 Oct 2009 09:48
Journal or Publication Title: Asian Journal of Mathematics
Publisher: International Press
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...